# SDR ASAA1149634

- Difficulty date: April 4, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stiffener
- Part number: 654655540
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 767 FRAME STIFFENER CORRODED FROM STR 26R TO 27R.  REPLACED FRAME STIFFENER IAW B737 400 SRM 51 40 02 AND 53 00 01.
